It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Menopause Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-10-2009, 09:07 AM   #1
m8y m8y is offline
Newbie
(female)
 
Join Date: Apr 2009
Posts: 2
m8y HB User
hrt patches causing bleeding

I hope someone can help I was on kliofem for 8 weeks but change to evorel conti patches 4 days ago but have been bleeding heavily for the last two days and still getting hot flushes. Don't know whether I should stop and not put the next patch on or should I persevere, hope someone can advise I just don't know what to do and getting distressed at all this bleeding. Had spotting on kliofem for the last 2 weeks but nothing like this.

 
Old 05-02-2009, 09:14 AM   #2
Newbie
(female)
 
Join Date: May 2009
Location: west midlands
Posts: 1
desideratum1731 HB User
Smile Re: hrt patches causing bleeding

Hi. I have just completed my first month's prescription for Evorel Conti patches. I was on a different HRT prior to this. At the end of the 3rd week I had quite heavy bleeding. I saw my GP who immediately made me an appointment to have tests done at the gynae department of the local hospital. I am now on a waiting list for a D & C, which I hope to have under a local anaesthetic.
Do see your doctor, to make sure all is OK. Good luck.

 
Sponsors Lightbulb
   
Old 05-11-2009, 08:13 AM   #3
m8y m8y is offline
Newbie
(female)
 
Join Date: Apr 2009
Posts: 2
m8y HB User
Re: hrt patches causing bleeding

thanks for replying been of hrt for almost a month now feeling ok went to a herbalist and herbs seem to be working however still have mood swings and struggling with these dnt want to go on medication but dont know what to do

 
Old 05-11-2009, 04:34 PM   #4
Inactive
(female)
 
Join Date: May 2009
Location: New York
Posts: 13
flks HB User
Re: hrt patches causing bleeding

From what I have read it is an indicator that your hormones are still not balanced (estrogen dominant) or your timing is wrong. Were you taking estrogen? Maybe just progesterone cream would have been better for you?

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
New to Board, New to PM and Long Lasting Pain Meds - Fentanyl New To CP Pain Management 64 06-19-2009 10:44 PM
Possible Wrong Diagnosis from GP - red patches on scalp. JAF007 Skin Problems 5 02-24-2009 04:02 PM
Lidoderm Patches....TENS unit deb53 Back Problems 11 02-27-2008 07:33 AM
HELP! Running Low on Duragesic Patches cpapp31 Pain Management 9 07-13-2007 11:05 AM
Brown patches on tongue.. monaj Anemia 2 01-17-2006 09:41 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Titchou (72), STLouisgal (30), WhistleDixie (23), jojopooh (21), missy222 (20), irisrose (19), solofelix (17), jw90 (10), georgina77 (9), noreaster88 (8)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (670), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 09:39 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!